Glasnik Matematicki, Vol. 37, No.1 (2002), 119-131.
OSCILLATORY AND ASYMPTOTIC PROPERTIES OF
SOLUTIONS OF NONLINEAR FOURTH ORDER DIFFERENCE EQUATIONS
E. Thandapani and I. M. Arockiasamy
Department of Mathematics, Periyar University, Salem - 636011,
Abstract. The authors consider the difference equation
Δ2 (rn Δ2
qn f(yn) =
Qn; n = 1,2,3,...
where rn > 0, qn > 0,
for all n ≥ 1
and f : R →
is continuous such that uf(u) > 0 for
u ≠ 0.
Dividing the solutions of (*) into several classes for the cases
Qn = 0 and Qn
≠ 0, the authors obtain
conditions for the existence / nonexistence of solutions of (*)
in these classes. Examples are inserted to illustrate the results.
2000 Mathematics Subject Classification.
Key words and phrases. Difference equation, asymptotic
Full text (PDF) (free access)
Glasnik Matematicki Home Page